# SDR 20010208CW015

- Difficulty date: December 26, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N188GA
- Make and model: Beech 1900C
- Aircraft serial: UB14
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT ORIGINATED NEAR CAPTAINS YOKE LIGHT SWITCH PANEL.  TURNED BATTERY SWITCH OFF.  SMOKE DISSIPATED.  INSPECTED AREA BEHIND CAPTAINS YOKE.  FOUND LOOSE WIRE BEHIND EDGE PANEL.  SECURED WIRE.  PERFORMED OPERATION OF YOKE LIGHT SWITCH.  NO DEFECTS NOTED.
